# SDR 2020F00377

- Difficulty date: September 10, 2020
- Submitted: September 10, 2020
- Operation: General aviation
- Aircraft: N542QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0091
- Aircraft time: 3,106 hours, 2,065 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 693223530
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 3,106 hours, 2,065 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF CORROSION ON RT UPPER STABILIZER SKIN. TEXTRON AVIATION ENGINEERING REPAIR LETTER DQ26909M1 RRL DATED 09/09/2020, RRL RT STABILIZER UPPER SKIN CORROSION.
